# SDR ASAA2013050994779

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,484 hours, 6,340 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481036
- Part serial: 07218H5314
- Condition: Dislodged
- Location: Cockpit
- Part time: 21,484 hours, 6,340 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOS NR 2 WINDOW FELL OFF WHEN TRYING TO CLOSE.  ACFT GROUNDED.  REINSTALLED NR 2 FOS SLIDING WINDOW REF MM 56-12-11.  OPS NORMAL, OK FOR SERVICE.
